# SDR DHL2005802513

- Difficulty date: July 6, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CROSS SLIDE DOOR AREA L-35L CRACKED STA 280.000-300.000 MAJOR REPAIR. CORR.: PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG. 1B. REMOVED FASTENERS IAW SRM 51-1-20D PG. 21. PERFORMED STOP HOLE IAW SRM 53-2-0 FIG. 1B (SHEET 3). PERFORMED NDT INSPECTION IAW DC8 NDT PART 06-10-01-001. FABRICATED ANGLE DOUBLER IAW SRM 53-2-0 FIG. 1B (SHEET 3) SRM 53-4-1 FIG. 28. CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B. APPLIED PRC  SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED ANGLE DOUBLER IAW SRM 53-2-0 FIG. 1B SHEET 3, SRM 51-1-20D PG. 9. TORQUED IAW SRM 51-3-1 PG. 2A.
